MathSciNet Relay Station
MathSciNet bibliographic data
MR3373925 11A15 (11L40)
Konyagin, Sergei V.; Shparlinski, Igor E. Quadratic non-residues in short intervals. Proc. Amer. Math. Soc. 143 (2015), no. 10, 4261–4269.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement